# SDR UPS03240280

- Difficulty date: February 19, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CORROSION ON FLOORBEAM TOP CAP BS 344 RBL 24.75 TO 24.75 LBL.  CORROSION REMOVED IAW SRM 51-10-6 DEPTH OF BLEND-OUTS MEASURED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-01 IN SEVERAL AREAS.  FLOORBEAM TOP CHORD REPLACED IAW BOEING DRAWING 65-16316 WITH REF TO SRM 53-10-2 & 51-30-2.
